# SDR SWIA95587

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC643
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed-Out
- Location: Left
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED-OUT ON DESCENT WITH POWER LEVERS PULLED TOWARDS FLIGHT IDLE FOLLOWED BY AUTO RELIGHT ENGINE.  ENGINE RETURNED TO NORMAL OPERATION.  INSPECTED LEFT ENGINE, ALL CHECKS NORMAL.  PERFORMED RUN SHEET ST109.  FOUND FUEL FLOW FLIGHT IDLE LOW, ADJUSTED FIFF.  RAN ENGINE, CHECKS GOOD.
